Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Highlight

"post-Accutane Breakout" Just A Term Doctors Say When Treatment Did Not Work?

Recommended Posts

The dude is telling me to have patience - 8 months since my first dose of Accutane. He prescribed me the usual topical gels/creams today, which I apparently don't need if breaking out after Accutane is normal. I'm fine if I'm told the medication wasn't the cure for me, but lying to my face is worse when I've had to co-pay him 10 bucks since October. I'm about to play doctor on myself glare.gif

http://i49.tinypic.com/2rnx3es.jpg

Share this post


Link to post
Share on other sites

just relax, thats 2 pimples you have. Taking accutane doesnt mean that you will never ever get another pimple in your life! stop stressing over it and do your usual skin care regime (hopefully you have a good one) and let go, it'll be gone before you know it! and don't pick! good luck =)

Share this post


Link to post
Share on other sites

It's just frustrating that I thought I'd get a better deal out of sacrificing 8 months with a burnt face for at least an average complexion long term.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×